MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFELINE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. SAFELINE®; SET, ADMINISTRATION, INTRA
Model Number NF1330
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: end user reports, "we are having issues with our t-port connectors for iv tubing.They are cracking and leaking.Samples have blood on them from the leakage.This can lead to potential infection and also loss of ivf to the patient." no injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 2: three (3) physical samples without packaging were provided for evaluation.The sets were decontaminated and functionally leak tested.During testing it was noted that the connector was cracked where the caresite valve is connected.It was determined that the leakage was occurring from the filter.The sample and all available information were forwarded to the supplier to investigate.An investigation by supplier determined that the leakage was present from the noted crack in the female luer conector.During the suppliers investigation the sample was also found to be fragile, and the crack is in the weakest area of the part.Unfortunately, without having any more batch information it is not possible to perform any batch review to identify events during the molding process that could have generated the weakness.However, the supplier does not have any record of parts with female luer cone out of spec in the database of our internal nonconformities.While we are unable to confirm the possible cause of the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFELINE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key12419046
Report Number2523676-2021-00293
Device Sequence Number3602060
Product Code FPA
UDI-Device Identifier04046964187247
UDI-Public04046964187247
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K931377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNF1330
Device Catalogue NumberNF1330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown